Semidetached SUP-Subalgebras of Sheffer Stroke UP-Algebras

Articles > Article · 2025

Authors: Tahsin ÖNER, Neelamegarajan Rajesh, Aiyared Iampan, İbrahim ŞENTÜRK

European Journal of Pure and Applied Mathematics, Journal Indexed in ESCI, International, Scopus, 2025, vol 18, pp 5876-5876

DOI: 10.29020/nybg.ejpam.v18i2.5876

Summary

The notion of semidetached Sheffer stroke UP-algebras is introduced, and their properties are investigated. Several conditions for a semidetached structure in Sheffer stroke UP-algebras to be a semidetached SUP-subalgebra are provided. The concepts of $(\overline{\in},\overline{\in}\vee \overline{q_k})$-fuzzy SUP-subalgebra, $k$-left ($k$-right) $(q_k, \overline{\in}\vee \overline{q_k})$-fuzzy SUP-subalgebra, $(q_k, \overline{\in}\vee \overline{q_k})$-fuzzy SUP-subalgebra and $(\overline{\in}\vee \overline{q_k}, \overline{\in}\vee \overline{q_k})$-fuzzy SUP-subalgebra are introduced, and relative relations and properties are discussed.

View details